# SDR DALA2015042903023

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 36,804 hours, 16,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE AT BS 660, 2" BELOW L24L.  BLENDED SKIN SURFACE & LIGHTENING STRIKE & OK TO ALODINE PRIME & PAINT IAW SRM 53-00-01. INSPECTED AREA DAMAGED AREA 10X OK TREAT & PAINT AREA WIP 197699 TREATED PRIMED AND PAINTED.
